# SDR QXEA200602594

- Difficulty date: September 22, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 12,390 hours, 9,023 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL- RIGHT ENGINE FAN VIBRATION 2.1. REDUCED THRUST PER THE CHECKLIST, VIBRATION MONITOR MOVED INTO GREEN ARC.  ALL OTHER INDICATIONS NORMAL.  MAINTENANCE REPLACED THE FAN BLADES PER MTC R722101.  OPERATIONAL CHECKS GOOD, VIBRATIONS ARE NOTED AT 0.3.  AIRCRAFT RETURNED TO SERVICE.
